# SDR CA190316001

- Difficulty date: March 14, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 44,556 hours
- Engine: Ge CF343B1
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Condition: Seized
- Location: Left
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING A THICK HAZE WITH STRONG ODOR. GROUND CREW REPORTED HOT TEMPERATURE IN THE CARGO HOLD.  AIRCRAFT WAS ALREADY OPERATING UNDER MEL FOR THE RIGHT PACK. UPON TROUBLESHOOTING FOUND LEFT PACK ACM SEIZED AND THE OVER TEMPERATURE SWITCH U/S. DEFECTIVE COMPONENTS REPLACED AND CHECKED SERVICEABLE. (TC# 20190316001)
